Doctor insights on:
Need Help With Candidiasis
I need help managing chronic vulvovaginal candidiasis. I take fluconazole when I have an infection but i get up to 7 infections a year! help!?
Yes it can be: Candida normally inhabits the whole intestinal system, including the oral cavity but your immune system keeps the levels low. When the immune system cannot suppress the growth of candida it overgrows. I think there must be strains of candida that are more aggressive and can lead to overgrowth more and yes you could get this from someone else. I have had cases where patients developed thrush. ...Read moreSee 1 more doctor answer
Vaginal spotting (hardly visible) i have no sti, had candidiasis took pills but idk if its gone, what could be causing my spottings?? help!!
Spotting: Irregular spotting is one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections and hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I think I have vaginal candidiasis aka yeast infection. What are the steps needed to get rid of this?
Will i need oral antifungal drugs to treat candidiasis intertrigo, which is a yeast skin infection of skin folds?
Maybe: There are topical medications that are effective for treating that condition as well. ...Read more
Depends on cause: Candidiasis usually does not occur in normal individuals and may be a signal of immune deficiency. It also depends on where the candida infection is in the body. There different implication for candida in the vagina vs. Esophagus. Treatment will depend on the underlying disorder and location. ...Read moreSee 1 more doctor answer
Yeast infection: Vaginal candidiasis usually presents with clumpy white vaginal discharge and extreme vaginal itching. It is also associated with painful intercourse. A vaginal yeast infection can occur with no particular reason, but does frequently show up after taking antibiotics for an unrelated infection. ...Read more
- Talk to a doctor live online for free
- Help with a small rash on my armpit need an otc cream or something to rid it
- Need help with costochondritis
- Need help with dupuytrens contracture
- Ask a doctor a question free online
- Need help with air embolism
- Need help with folliculitis
- Need help with achilles tendon injury
- Need help with jock itch
- Talk to a dermatologist online